# SDR 2002UALA01075

- Difficulty date: June 24, 2002
- Submitted: July 2, 2002
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 15,863 hours, 5,836 cycles
- Engine: Iae V2522A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

RETURNED TO ORD UNDER AMBER ALERT DUE TO NR 2 ENGINE VIBRATION.
